# SDR R61A201509260667

- Difficulty date: September 26, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 19,443 hours, 15,278 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED1683
- Condition: Unlaced
- Location: Pax Door
- Part time: 3,577 hours, 2,578 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED THAT THE FORWARD PASSENGER DOOR EMERGENCY SLIDE WAS UNLACED.  MAINTENANCE R & R FORWARD PASSENGER DOOR EMERGENCY SLIDE IAW AMM AND OPS CHECKED GOOD.
